# SDR LR7A05184

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 3561221R
- Condition: Damaged
- Location: Fs437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER HC5313, FOUND ON REMOVAL OF CHINE CAP ASSY FOR REPLACEMENT, CHINE CAP ATTACH FITTING WITH OVER SIZED HOLE AT FS437, RBL58.  REPLACED CHINE CAP ATTACH FITTING IAW DRG 3317816, NR 0510.
